# SDR ASAA2017122223001

- Difficulty date: December 22, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 38,431 hours, 11,667 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Stator Vane
- Condition: Out Of Tolerance
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78273000 NR 2 ENGINE LOGGED SHORT TIME FAULT 75-10372.  THE HMU VSV CONTROL CURRENT IS OUT OF RANGE FOR LEGS 0 AND 1.  ACFT GROUNDED. IAW TC 78273000, NO RECENT FAULTS. PERFORMED FIM 75-31, TASK 801.  OPENED AND CLOSED FOUR CIRCUIT BREAKER,  INSPECTED CONNECTORS ON NR 2 ENGINE HMU.  NO DEFECTS NOTED. PERFORMED REPAIR CONFIRMATION TEST PASSED.
